Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Diagnosed with Severe Sero-Negative, had eczema, lupus. On selenium sulphide. Further?

I have been diagnosed with Sever Sero-Negative RA and although I have leveled out my meds I still experience some aching pain deep in the bone along with exhaustion. I also have been under a Dermatologist care for 32 of my 38 years of existence due to eczema . I recently had an episode of scabs appearing throughout my scalp in a matter of a day and had just washed my hair 3 days prior to. I have never experienced this before. They felt as if I had been burned during a permanent application but no such thing had transpired. Observers say it looked like bumps that had burst throughout but I had no bumps prior to. Along with this my eczema took a turn for the worse. The Dermatologist said he had only seen this in his Lupus patients and prescribed an oil to apply to scalp once every 3-7 days and a shampoo containing selenium sufide. What do you think. My Rhuematologist has run bloodwork in the past but nothing was revealed Lupus. Now after seeing my scalp she advises me that it is possible as Immunodiseases can evolve with time. Please advise.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,
Welcome to HCM.
Thanks for writing in.
Rheumatoid arthritis and lupus are closely related autoimmune connective tisse disorders.Even overlapping syndromes of lupus with RA i.e. RHUPUS are known to occur.
You can undergo ANA,dsDNA, Anti smith antibody levels in blood for confirmation.
Your dermatologist seems to be right.
Topical and oral corticosteroids can help you a lot in controlling eczema and RA both.

Hope this helps.
Wishing you good health.
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor